Publications by the researcher in collaboration with Eduardo Martínez Fernández (8)


  1. The local description of discrete mechanics

    Fields Institute Communications, Vol. 73, pp. 285-317


  1. Nonholonomic lagrangian systems on lie algebroids

    Discrete and Continuous Dynamical Systems, Vol. 24, Núm. 2, pp. 213-271


  1. Discrete nonholonomic lagrangian systems on lie groupoids

    Journal of Nonlinear Science, Vol. 18, Núm. 3, pp. 221-276


  1. Reduction of symplectic lie algebroids by a lie subalgebroid and a symmetry lie group

    Symmetry, Integrability and Geometry: Methods and Applications (SIGMA), Vol. 3


  1. Lagrangian submanifolds and dynamics on Lie algebroids

    Journal of Physics A: Mathematical and General, Vol. 38, Núm. 24